# SDR CALA2018041801184

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 72,116 hours, 10,053 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAVATORIES E, G, AN J TOILETS BACKING UP AND NOT FLUSHING AFTER SERVICING OPS CHECKED OK.
